# SDR QXEA2011110701147

- Difficulty date: November 2, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 10,870 hours, 11,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 70.5-428.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DOWN FOR C-CHECK.  CORROSION FOUND AT LT INBD SEAT TRACK BETWEEN FS 70.5 - 428.5.  BLENDED AREAS OF CORROSION. MAX BLEND DEPTH OF .008.  MAX LENGTH X WIDTH 8"X.5".  REMAINING MATERIAL OF .412.  WORK DONE IAW R/D 8/4-53-884.  BLENDS FOUND WITHIN LIMITS.  PERFORMED FPI IAW CH 8,  NO DEFECTS NOTED.  TREATED IAW RD 8/4-55-884.
